# SDR QXEA2024123100331

- Difficulty date: December 21, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 19,960 hours, 13,147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE BACKING PLATE IS CRACKED AT UPPER MOUNT POINT. REMOVED FORWARD SERVICE DOOR EVACUATION AND INSTALLED NEW SLIDE ON RACK REF AMM 25-65-01.
